MAUDE Adverse Event Report: Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator

Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator
Model Number IO-501
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was displaying the low oxygen error message.As a result, the patient stated they could not breathe and were hospitalized.A replacement device was sent to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.The unit was returned with a system error complaint, which was confirmed during testing.The fan was misaligned and contacting the accumulator likely due to high impact incident, possibly from the unit being dropped.Also, high pressure caused by the muffler being filled with dust, which resulted in a blockage in the feed port and low sieve life (0), low internal (65.0%), low external (59.3%).Furthermore, the psa cycle (according to the data log) being high (16) is an indication that the zeolite is getting contaminated by moisture.Uip, top housing & lower housing were also replaced due to cosmetic damage.

Brand Name
Inogen Rove 6 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 6 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50149873
Report Number3004672275-2026-00236
Device Sequence Number21147564
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown